# SDR CALA9801355

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7 INCH LONGITUDINAL CRACK ALONG UPPER SURFACE OF LT WING LEADING EDGE BETWEEN SLAT NR 3 AND NR 4.  THE AREA WAS REPAIRED IAW ECRA 5720-01665.  A DIP WAS INITIATED TO INSPECT FOR DELAMINATION AND WEAR EACH 1000 HOURS AND ACCOMPLISH PERMANENT REPAIR WITHIN 18 MONTHS OR NEXT C-CHECK, WHICHEVER OCCURS FIRST.
